Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Olanzapine treatment after clozapine-induced granulocytopenia in 3 patients
Autore:
Swartz, JR; Ananth, J; Smith, MW; Burgoyne, KS; Gadasally, R; Arai, Y;
Indirizzi:
Harbor UCLA Med Ctr, Dept Psychiat, Torrance, CA 90509 USA Harbor UCLA MedCtr Torrance CA USA 90509 sychiat, Torrance, CA 90509 USA
Titolo Testata:
JOURNAL OF CLINICAL PSYCHIATRY
fascicolo: 2, volume: 60, anno: 1999,
pagine: 119 - 121
SICI:
0160-6689(199902)60:2<119:OTACGI>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
INDUCED AGRANULOCYTOSIS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Clinical Medicine
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Swartz, JR Harbornce,A Med Ctr, Dept Psychiat, 100 W Carson St,Bldg 1 S,Box 497, Torra Harbor UCLA Med Ctr 100 W Carson St,Bldg 1 S,Box 497 Torrance CA USA 90509
Citazione:
J.R. Swartz et al., "Olanzapine treatment after clozapine-induced granulocytopenia in 3 patients", J CLIN PSY, 60(2), 1999, pp. 119-121

Abstract

Background: How to best treat psychotic patients who have had past clozapine-induced agranulocytosis or granulocytopenia remains a problem. Case reports: We report 3 patients with chronic schizophrenia who had previously stopped clozapine due to hematologic side effects. The patients evidenced improvement with olanzapine that equated to 16- to 31-point decreasesin rating scale scores during I-year follow-up without any hematologic abnormalities. Conclusion: The results suggest that olanzapine may be useful in treating patients with clozapine-induced granulocytopenia without the risk of recurrence of hematologic side effects.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/02/20 alle ore 04:30:36